Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 186, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 6, 2016, 7:34 PM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2016, 7:34 PM CDT (00:34 UTC)
- Expired
- Aug 6, 2016, 8:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 94 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1079 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
178 WUUS54 KMOB 070034 SVRMOB FLC091-113-070100- /O.NEW.KMOB.SV.W.0186.160807T0034Z-160807T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 734 PM CDT SAT AUG 6 2016 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA... EXTREME WEST CENTRAL OKALOOSA COUNTY IN NORTHWESTERN FLORIDA... * UNTIL 800 PM CDT * AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF BAKER...OR 15 MILES NORTHWEST OF CRESTVIEW...MOVING WEST AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN SANTA ROSA AND WEST CENTRAL OKALOOSA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3091 8674 3076 8676 3073 8702 3098 8696 TIME...MOT...LOC 0033Z 099DEG 8KT 3084 8681 HAIL...<.75IN WIND...60MPH $$
1 follow-up statement
206
WWUS54 KMOB 070052
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
752 PM CDT SAT AUG 6 2016
FLC091-070102-
/O.CAN.KMOB.SV.W.0186.000000T0000Z-160807T0100Z/
OKALOOSA FL-
752 PM CDT SAT AUG 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OKALOOSA COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3092 8679 3076 8680 3073 8702 3098 8696
TIME...MOT...LOC 0052Z 099DEG 8KT 3085 8686
$$
FLC113-070100-
/O.CON.KMOB.SV.W.0186.000000T0000Z-160807T0100Z/
SANTA ROSA FL-
752 PM CDT SAT AUG 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN SANTA ROSA COUNTY...
AT 752 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
BAKER...OR 18 MILES WEST OF CRESTVIEW...MOVING WEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN SANTA ROSA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3092 8679 3076 8680 3073 8702 3098 8696
TIME...MOT...LOC 0052Z 099DEG 8KT 3085 8686
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 6:52 PM CDT, 42 minutes earlier.
Area forecast discussion, Aug 6, 6:52 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
652 PM CDT SAT AUG 6 2016
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
07/00Z issuance...Isolated to scattered convection over the region
late this afternoon will be gradually dissipating after dark.
Primarily VFR conditions...but some IFR areas in and near showers and
storms. Some gusty surface winds (up to around 50 mph) associated
with some of the stronger storms late this afternoon. Generally rain
free overnight. A repeat again tomorrow with scattered marine and
coastal storms developing by daybreak...then becoming more numerous
inland as we progress through the day on Sunday. Prevailing light west
to northwest surface winds tonight and Sunday...becoming a little
more southwesterly near the coast Sunday afternoon. 12/DS
&&
.PREV DISCUSSION... /issued 425 PM CDT SAT AUG 6 2016/
..Excessive Rainfall Event Possible over Portions of the Central
Gulf Coast Next Week...
NEAR TERM /Now Through Sunday/...A nearly stationary trough of low
pressure continued to extend across the northeastern Gulf of Mexico
and adjacent northern portions of FL this afternoon, while a
persistent upper level ridge of high pressure stretched across TX
into the Lower Mississippi Valley region. A bit of subsidence is
noted across our forecast area between these features this
afternoon, with towering cumulus slow to grow over the region, and
only isolated coverage of showers and storms as of 3 PM. Heat
remains the rule, with mid-afternoon heat indices ranging between
105-110 across much of the region. A Heat Advisory remains in effect
until 7 PM CDT.
The persistent trough/area of low pressure will move little and
remain in the vicinity of the northeastern Gulf of Mexico and the
adjacent northern FL peninsula through Sunday. Our forecast area
will remain within a light northerly flow pattern aloft between this
system and the ridge of high pressure that will continue to stretch
from TX to the Lower Mississippi River Valley region through Sunday
afternoon. In the near term through this evening, subsidence should
decrease, with increasing deep layer moisture over interior portions
of the forecast area, and the short term model guidance, along with
the HRRR indicate additional southward development of scattered
showers and thunderstorms across much of the region into at least
the mid evening (9-10 PM) hours. We have therefore maintained at
least 30-40 percent coverage of convection across the forecast area
through this time frame, with coverage becoming more isolated late
in the evening and overnight. Exception could be near the coast
after midnight into the early morning hours Sunday, where scattered
showers and storms could develop with better coverage focused
offshore. Precipitable water values (pwats) increase further to the
2.2-2.4" range across our forecast area during the day Sunday and
with a broad area of surface low pressure potentially developing over
the vicinity of AL/GA, we anticipate scattered showers and storms in
the morning becoming more numerous around the region by afternoon,
some with locally heavy rainfall. Precipitation probabilities are in
the 60-70% range across most of the forecast area by Sunday
afternoon. Highs still look quite warm Sunday, with readings in the
lower to mid 90s. Heat indices should fall just short of advisory
criteria, with max readings mostly in the 102-107 range. /21
SHORT TERM /Sunday night Through Tuesday night/...a complex low
pressure system at high and low levels remains positioned over the
southeast US and northeast Gulf this period. An incipient upper level
low pressure system over the northern FL Peninsula Sun night is
forecast to remain in a nearly fixed state over the southeast US to
the central Gulf coast thru Tue. Building mid-level heights from the
TN River Valley to east of the Bahamas traps the southeast US low
from moving little, if any. An 850 millibar low and low level trof
axis extends from GA to southeast LA. There is no change to the above
normal, deep column of tropical moisture over the central Gulf coast
with pwats ranging from 2.25 to 2.50 inches. Considering the
placement and nearly stationary representation of the synoptic scale
low and the presence of deep moisture, forecast chances of showers
and storms change little overall from that of the previous shift. The
exception to this being over the coastal waters where forecasters
introduce likely to categorical chances throughout the short term
where the low level/surface trof axis provides for a better
enhancement in lift.
LONG TERM /Wednesday Through Saturday/...Broad low pressure trof at
low and high levels moves little over the southeast US. Attendant
surface trof with a potential surface low embedded in the trof axis
sets up from southern MS to southern AL and will also be nearly
stationary as far as movement is concerned. A deeply moist, tropical
airmass holds firm and may increase by a category to between 2.50 and
2.75 inches. These values would lie near 3 standard deviations above
the mean, a large climatic anomaly heading into the middle of August.
Considering that the large synoptic scale low pressure system will
be a slow mover and interacting with very deep and anomalously high
atmospheric moisture profiles, forecasters continue to be concerned
about excessive rains and an increased flooding threat thru the long
term. Latest gridded forecasts of event total rains ending Sat
evening August 13th, suggest that the highest amounts, upwards of 5
to 10 inches of rain is possible along and southeast of I-65
generally along and southeast of a line from Andalusia to Mobile AL.
Closer to the coast, a few areas could very well see rain gauges
topping out near a foot of rain from Gulf Shores AL, east to Destin
FL before next weekend arrives. These amounts will likely result in
an elevated to significant flooding threat along with a rapid upward
response to area streams and rivers. Stay tuned. /10
With increase in clouds and above normal rainfall chances, high
temperatures will be reduced to several below climo for much of the
area next week, especially closer to the coast. Little change in
night-time lows, mid 70s interior to 77 to 81 closer to the beaches.
/10
MARINE...A trough of low pressure over the northeastern Gulf of
Mexico and adjacent northern FL will slowly move westward toward the
north central Gulf and adjacent portions of northwest FL/GA/AL
through much of next week. This feature will bring increasing
coverage of showers and thunderstorms over the marine area through
next week, some with very heavy rains, locally higher waves/seas,
and frequent lightning. Otherwise, moderate west to southwest winds
will prevail over the marine area through much of the week, along
with a gradual build in seas to 2 to 4 feet. All interests in the
north central Gulf should closely monitor weather conditions
through next week. /21
&&
.MOB Watches/Warnings/Advisories...
AL...Heat Advisory until 7 PM CDT this evening for ALZ051>060-261>264.
FL...Heat Advisory until 7 PM CDT this evening for FLZ201-203-205.
MS...Heat Advisory until 7 PM CDT this evening for MSZ067-075-076-078-
079.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Aug 6, 4:37 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 437 PM CDT SAT AUG 6 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-072145- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 437 PM CDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT DANGEROUS HEAT INDICES BETWEEN 105 AND 110 DEGREES WILL CONTINUE ACROSS THE REGION THROUGH THIS AFTERNOON. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE BY MID TO LATE AFTERNOON AND POSSIBLY THIS EVENING MOVING SOUTHWARDS TOWARDS THE COAST LATER IN THE EVENING. GUSTY STRAIGHT LINE WINDS...FREQUENT LIGHTNING AND PERIODS OF VERY HEAVY RAIN POSSIBLY RESULTING IN SOME MINOR FLOODING CAN BE EXPECTED. THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD. THE STRONGER STORMS WILL PRODUCE TORRENTIAL DOWNPOURS...GUSTY WINDS...AND PROLIFIC LIGHTNING. THERE ARE INCREASING SIGNS THAT A LOW PRESSURE SYSTEM MAY BRING VERY HEAVY TO POTENTIALLY SIGNIFICANT RAINFALL TO THE REGION...ESPECIALLY DURING THE TUESDAY THROUGH FRIDAY TIME FRAME. THE MOST FAVORED LOCATION FOR SIGNIFICANT RAINFALL CURRENTLY APPEARS TO BE TO THE SOUTH OF A FLORALA TO MOBILE LINE...THOUGH LOCALLY HEAVY RAINFALL WILL ALSO REMAIN POSSIBLE ACROSS THE REST OF THE AREA. HEAVY RAINS COULD BRING AN INCREASING POTENTIAL FOR RIVER FLOODING AND AREAS OF FLASH FLOODING NEXT WEEK. STAY TUNED FOR LATER UPDATES ON THIS EVOLVING SITUATION. THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS CURRENTLY NOT ANTICIPATED. GMZ630>635-650-655-670-675-072145- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 437 PM CDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. GUSTY STRAIGHT LINE WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS. WATERSPOUTS ARE ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE FORECAST PERIOD. ALL INTERESTS ALONG THE COAST SHOULD CLOSELY MONITOR THE DEVELOPING LOW PRESSURE SYSTEM OVER THE NORTHEAST GULF LATE THIS WEEKEND AND MUCH OF NEXT WEEK.
In the hours before
Special weather statement, Aug 6, 5:44 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
544 PM CDT SAT AUG 6 2016
ALZ261-263-062345-
MOBILE INLAND AL-MOBILE CENTRAL AL-
544 PM CDT SAT AUG 6 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
MOBILE COUNTY UNTIL 645 PM CDT...
AT 544 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER PRICHARD...
MOVING WEST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIDTOWN MOBILE...DOWNTOWN MOBILE...PRICHARD...TILLMANS CORNER...
CHICKASAW...I65 AND AL 158...I65 AND I165 AND I10 AND I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3083 8821 3081 8800 3075 8799 3073 8800
3073 8799 3071 8799 3071 8798 3070 8798
3068 8800 3063 8797 3056 8817
TIME...MOT...LOC 2244Z 083DEG 5KT 3072 8808Special weather statement, Aug 6, 6:05 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
605 PM CDT SAT AUG 6 2016
MSZ067-062330-
WAYNE MS-
605 PM CDT SAT AUG 6 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN WAYNE COUNTY UNTIL 630 PM CDT...
AT 604 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR WAYNESBORO.
THIS STORM WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO AND BUCKATUNNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3162 8871 3175 8857 3169 8847 3154 8847
3146 8859
TIME...MOT...LOC 2304Z 314DEG 2KT 3164 8858Special weather statement, Aug 6, 6:31 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 631 PM CDT SAT AUG 6 2016 ALZ263-265-070000- MOBILE CENTRAL AL-MOBILE COASTAL AL- 631 PM CDT SAT AUG 6 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL MOBILE COUNTY UNTIL 700 PM CDT... AT 630 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER I10 AND I65... OR NEAR TILLMANS CORNER...MOVING SOUTHWEST AT 10 MPH. THIS STORM HAS A HISTORY OF PRODUCING STRONG WINDS NEAR 50 MPH AT DOWNTOWN MOBILE. LOCATIONS IMPACTED INCLUDE... TILLMANS CORNER...THEODORE AND I10 AND I65. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3067 8817 3062 8805 3046 8809 3053 8827 TIME...MOT...LOC 2330Z 022DEG 9KT 3060 8812
Special weather statement, Aug 6, 6:47 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 647 PM CDT SAT AUG 6 2016 MSZ067-075-076-070030- PERRY MS-WAYNE MS-GREENE MS- 647 PM CDT SAT AUG 6 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHWESTERN WAYNE...NORTHWESTERN GREENE AND NORTHEASTERN PERRY COUNTIES UNTIL 730 PM CDT... AT 647 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR CLARA...OR 12 MILES SOUTHWEST OF WAYNESBORO...MOVING SOUTH AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLARA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3158 8885 3160 8862 3130 8854 3132 8890 TIME...MOT...LOC 2347Z 354DEG 17KT 3151 8874
Special weather statement, Aug 6, 7:12 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
712 PM CDT SAT AUG 6 2016
ALZ263-265-070100-
MOBILE CENTRAL AL-MOBILE COASTAL AL-
712 PM CDT SAT AUG 6 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MOBILE COUNTY UNTIL 800 PM CDT...
AT 711 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR THEODORE.
THIS STORM WAS MOVING SLOWLY WEST.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TILLMANS CORNER...THEODORE...
NORTHEASTERN GRAND BAY AND MOBILE REGIONAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3052 8840 3060 8841 3075 8825 3057 8809
3042 8821
TIME...MOT...LOC 0011Z 131DEG 3KT 3057 8825Special weather statement, Aug 6, 7:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
716 PM CDT SAT AUG 6 2016
FLZ203-205-070100-
SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
716 PM CDT SAT AUG 6 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EAST CENTRAL SANTA ROSA AND SOUTHERN OKALOOSA COUNTIES
UNTIL 800 PM CDT...
AT 715 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF BAKER TO NEAR CRESTVIEW...AND MOVING
SOUTHWEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW AND BAKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3048 8668 3048 8670 3078 8711 3089 8678
3069 8644
TIME...MOT...LOC 0015Z 057DEG 12KT 3082 8678 3070 8658The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:16 PM CDT | Special Weather Statement | MOB | Okaloosa | 44 min |
| Aug 6, 8:08 PM CDT | Special Weather Statement | MOB | Santa Rosa | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.